Aa
A
A
Close
1097328_tn?1365559145
PVCs returning for the worse
Okay my story goes like this....I was given metoprolol tartrate 50 mg a day to 75 a day  for PVCs in 2009. I have taken it since. I was doing better and seeing my cardiologist/electrophysiologist twice a year and still do. Lately the PVCs are on the loose again. I mean they never went entirely away but it seemed the med 'tamed' the rhythm and even calmed down any fast heartbeat along with it.

So about three weeks ago the PVcs started in very moderately. I felt like the old days before I was on the med. i noticed that my meds have being filled are made by a different manufacturer. Mylan was working great now I wonder if there is a connection and should I bring that up Thursday when I see the doctor? How can I find a pharmacy that will fill it with the Myla company? Everything was going well for me, now this. Agonizing.

So I am wondering if he will just switch me to a new drug or increase my med. I am afraid if it is not filled with Mylan then it won't do me any good.
Cancel
3 Answers
Page 1 of 1
3198987_tn?1349078636
PVC's come and go in mysterious ways for some people. I wouldn't put much thought into them returning. Most people who suffer from them go through periods where they happen less frequently only to increase in frequency again. For some people the period between these phases is longer than others. I myself have periods where I might get one a day for a month only to increase to 100+ the next month, but eventually they go back down again. Sometimes we think we know what's causing the increase and sometimes we do know, but more often than none it's just random. Don't worry about them too much. Like I'm sure you already know if you've been checked out by a cardiologist and your heart shape is normal than you've got absolutely nothing to worry about. If they really are bothering you to the point of not being able to live your life than go see your dr and discuss a possible switch of medications or increase in dose, but if you keep increasing your dose one day you're not going to be able to do so anymore cause your blood pressure will be to low. Best thing to do is to just accept them.
Comment
Cancel
3198987_tn?1349078636
Comment
Comment
Submit Comment
1097328_tn?1365559145
Accept them to the point of suicidal thoughts? No but I did get back on the meds with the right manufacturer and they are decreasing. Thank goodness. Nobody deserves to live with this. Meds or in worst case invasive treatments should be an option. I will spend my life fighting for the right meds and potent pills in order to live a halfway normal life. Most people with this kind of problem understand. for anyone who's never had them I don't wish them on you. You wouldn't understand. They are hell.
Comment
Cancel
1097328_tn?1365559145
Comment
Comment
Submit Comment
3198987_tn?1349078636
You're welcome, and glad you're feeling better :)
Comment
Cancel
3198987_tn?1349078636
Comment
Comment
Submit Comment
Your Answer
1097328_tn?1365559145
Answer
Know how to answer? Tap here to leave your answer...
Answer
PVCs returning for the worse
Submit Answer
A
A
Top Arrhythmias Answerers
1807132_tn?1318747197
Blank
Michelle3811
Chicago, IL
612551_tn?1450025775
Blank
Jerry_NJ
NJ
995271_tn?1408549100
Blank
itdood
PA
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway
1423357_tn?1414258965
Blank
tom_h
Central, MA
Avatar_f_tn
Blank
CFS56
Recent Activity
649848_tn?1424570775
Blank
Barb135 commented on FDA issued a warning ...
5 hrs ago
Avatar_f_tn
Blank
DMRobbins0226 commented on My GYN made me mad.
9 hrs ago
Avatar_m_tn
Blank
Paxiled commented on FDA issued a warning ...
10 hrs ago
Heart Rhythm Community Resources
Top Arrhythmias Answerers
1807132_tn?1318747197
Blank
Michelle3811
Chicago, IL
612551_tn?1450025775
Blank
Jerry_NJ
NJ
995271_tn?1408549100
Blank
itdood
PA
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway
1423357_tn?1414258965
Blank
tom_h
Central, MA
Avatar_f_tn
Blank
CFS56